# SDR SWIA201125647

- Difficulty date: February 17, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 19,446 hours, 16,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLOOR NEAR OVERWING EXITS ARE INOPERATIVE.  (FLT 6675)  CLEANED ELECTRICAL CONNECTION AT FLOOR EMERGENCY LIGHT CONNECTION.
